# SDR CALA2023030100590

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N47533
- Make and model: Boeing 737-9
- Aircraft serial: 66120
- Aircraft time: 2,666 hours, 831 cycles
- System (JASC): 7100 · Powerplant System
- Part: Filter
- Part number: NA
- Condition: None
- Location: Eng 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ENG 1 COOKING SMELL THROUGHOUT AIRCRAFT. FOUND FEATHERS INSIDE 1 ENGINE, APPEARS TO HAVE BEEN INGESTED. COMPLETED BIRD STRIKE INSPECTION. DROP FLAPS AND SLATS PREFORMED INSP OF FLAPS AND SLATS NO DEFECTS FOUND. PREFORMED GRD RUN AT 70% N1 FOR 45 MINS NO SMELL NOTICE AFTER RUN FOUND VIB SURVEY TO BE WITHIN LIMITS. REMOVED AND REPLACED RECIRC FILTERS.
